# SDR 96FDEA01004

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Edge Beam
- Part number: 507945216
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT SIDE FRAME IS CRACKED AND GOUGED AT UPPER END.  REMOVED AND REPLACED FORWARD ENTRY DOOR, AFT SIDE FRAME.
